# SDR AALA20141018003

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 54,595 hours, 6,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT BY LT NR 1 DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMER LIGHT BY LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
